# SDR AALA201808159017

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 6655
- Condition: Faulty
- Location: Pax Door
- Part time: 43,519 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER ON PASSENGER DOOR NOT WORKING CORRECTLY.  REPLACED THE CYLINDER IAW AMM 52-13-14-400-001-B.
